# SDR C2XA01TY197

- Difficulty date: December 13, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N27512
- Make and model: Emb EMB-135ER
- Aircraft serial: 145274
- Aircraft time: 3,097 hours, 2,942 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721009
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS   DURING A SCHEDULED INSPECTION THE FORWARD DIGITAL PLATE LOCATED BELOW THE FLOORING AND JUST AFT OF THE COCKPIT ENTRANCE WAS FOUND TO HAVE SEVERAL AREAS OF CORROSION.  MAINTENANCE REMOVED AND REPLACED THE FORWARD DIGITAL IAW EMB-135 SRM 51-40-02, THE REPAIR WAS SATISFACTORY.  THE AIRCRAFT WILL BE RELEASED UPON COMPLETION OF INSPECTION.
